# SDR DALA1244209265

- Difficulty date: July 13, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 29,624 hours, 16,892 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1364 L15-16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FRONT SPAR FWD END BETWEEN L15L AND L16L AT BS 1364 SHEAR TIE HAS CRACK AS VIEWED FROM CABIN.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-30-05 VOL II.
